# SDR DALA2015111707010

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE FRAME AT AFT CARGO COMPARTMENT BS 1420, BETWEEN STRINGER 25L AND 26L.  REPAIRED FUSELAGE FRAME AT AFT CARGO COMPARTMENT BS 1420 BETWEEN STRINGERS 25L AND 26L IAW SRM 53-00-07, FIG 201, PAGE 201.  ORIGINAL MATERIAL 7075-T6 .063", REPAIR AREA IS 12" X 2" X .071".  TRIMOUT: 1.5" X 1.0" X 0.5" R .  REPAIR IS PERMANENT CAT "B" IN ZONE 2  WITH THRESHOLD INSPECTION TO START AT OR BEFORE 42053, F/C & REPEAT INSPECTION EVERY 11000 F/C THEREAFTER USING  HFEC & DETAILED INSPECTION .  ACFT IS CURRENTLY AT 17053 F/C  REF SRM 53-00-07, REPAIR 5, FIG 201, TABLE II, PAGE 210.
